# SDR MASA2011062103066

- Difficulty date: June 20, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 18,601 hours, 14,863 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A FWD FLASHLIGHT NOT BLINKING.  R2 FLASHLIGHT.
